# SDR SIMA201013904

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 25,988 hours, 24,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 4057 WHILE ON THE GROUND THE CREW NOTICED A BURNING ODOR.  THE ODOR SMELLED LIKE FISHY BURNING PLASTIC.  NO VISIBLE SMOKE WAS NOTICED.  THE ODOR APPEARED ONLY IN THE COCKPIT.  PASSENGERS ON BOARD DID NOT SEEM TO NOTICE ANY BURNING ODORS.  THE CREW DID NOT RECEIVE ANY EICAS MESSAGES.  THE AUXILIARY POWER UNIT AND WINDSHIELD HEAT WERE BOTH OFF, PACKS WERE ON.  THE ODOR DISSIPATED AFTER SHUTTING DOWN ENGINES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE INSPECTED COCKPIT AND COMPONENTS FOR ANY TYPE OF ODOR.  GROUND RAN AIRCRAFT FOR 30 MINUTES WITH PACK NR 1 ON AND OFF.  NO BURNING SMELL NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
